# SDR AALA20120921015

- Difficulty date: September 21, 2012
- Submitted: September 24, 2012
- Operation: Air carrier
- Aircraft: N952AA
- Make and model: Boeing 737823
- Aircraft serial: 30088
- Aircraft time: 35,604 hours, 14,763 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER PIN ON BLIND FASTENER ON DOUBLER REPAIR LOWER SURFACE OF INBOARD AFT FLAP.  FABRICATED DOUBLER AND HOT BONDED DOUBLER REPAIR AREA PER SRM 51-70-10.
